MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 30MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 30MM; CATHETER, THROMBUS RETRIEVER
Model Number 90185
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 08/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available to manufacturer.
 
Event or Problem Description
It was reported that a thrombectomy for left distal infarction was performed using the subject stent retriever.First pass was performed with the subject stent retriever and aspiration catheter.The modified treatment in cerebral infarction (mtici) score improved to 3 after first pass.There was no reported patient injury such as vessel perforation and vessel dissection.No device malfunction was reported during procedure.Imaging follow-up done the next day, 25.5 hours after the procedure revealed sub arachnoid hemorrhage (sah).Patient condition and medical intervention done due to the event is unknown.No other information is available.
 
Additional Manufacturer Narrative
Although the device history record (dhr) could not be reviewed because the lot number remains unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported 'patient intracranial hemorrhage' is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, an assignable cause of anticipated procedural complication will be assigned to this event.
 
Event or Problem Description

Brand Name
TREVO XP PROVUE 4MM X 30MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key11159019
Report Number3012931345-2021-00009
Device Sequence Number3501862
Product Code NRY
UDI-Device Identifier00815742001853
UDI-Public00815742001853
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number90185
Device Catalogue Number90185
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHENOM27 MICRO CATHETER (UNKNOWN); REACT-71 ASPIRATION CATHETER (UNKNOWN); PHENOM27 MICRO CATHETER (UNKNOWN); REACT-71 ASPIRATION CATHETER (UNKNOWN)
Outcome Attributed to Adverse Event Other;